Patient : Okay so on August 1st while having sex the condom broke. Around 32 hours later I took the plan b pill. On the 7th I started what I believed was my period. It was regular flow but only lasted barely 2 days which is not normal for me. Now this month I barely had a period. On Sept 15th I started having a thick dark brown discharge which lasted until the 21st. During that time only once did I have and red blood. It was dark red with lot's of clots. I barely even needed a panty liner thats how light the discharge was. I am very scared. Could I be pregnant? or did the plan b just mess up my periods. Also before august first I always had irregular periods and would miss a month once in awhile. I'm really nervous to even go out and buy a hpt.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.